# SDR A6WA200740333

- Difficulty date: June 26, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 12,450 hours, 11,115 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: ADA686301
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILED HYDRAULIC SYSTEM TEST ON THE FIRST FLIGHT OF THE DAY CHECK.  (NR2 SYSTEM)  REMOVED AND REPLACED HYDRAULIC MANIFOLD NR 2, REF 29-11-05.  (K)
